# SDR ASAA2021111636675

- Difficulty date: November 16, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,120 hours, 10,324 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMWJ863
- Condition: Leaking
- Location: #2 Engine
- Part time: 32,180 hours, 10,342 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ON PREFLIGHT - JET FUEL DRIP (1 DRIP PER 4-5 SECONDS) UNDER #2 ENGINE NACELLE. REPORTED AT 1852 Z. GROUNDED - YES. #2 ENG FUEL LEAKS FROM LEFT VSV DRAIN: 2 DROPS P/M, RIGHT VSV DRAIN: 9 DROPS P/M, AND OIL / FUEL HEAT EXCHANGER PAD DRAIN: 2 DROPS P/M WITH ENG AT IDLE. REPLACED THE LEFT AND RIGHT VSV ACTUATORS, OIL/FUEL HEAT EXCHANGER, AND SERVO FUEL HEATER REF B737-900 AMM 75-31-01, 73-11-07, 79-21-02, LK AND OPS CKS GOOD.
